EconPapers    
Economics at your fingertips  
 

Valid Locally Uniform Edgeworth Expansions Under Weak Dependence and Sequences of Smooth Transformations

Stelios Arvanitis () and Antonis Demos

No 1229, DEOS Working Papers from Athens University of Economics and Business

Abstract: In this paper we are concerned with the issue of the existence of locally uniform Edgeworth expansions for the distributions of parameterized random vectors. Our motivation resides on the fact that this could enable subsequent polynomial asymptotic expansions of moments. These could be useful for the establishment of asymptotic properties for estimators based on these moments. We derive sufficient conditions either in the case of stochastic processes exhibiting weak dependence, or in the case of smooth transformations of such expansions.

Keywords: Locally uniform Edgeworth expansion; formal Edgeworth distribution; weak dependence; smooth transformations; moment approximations; GMM estimators; Indirect estimators; GARCH model (search for similar items in EconPapers)
JEL-codes: C10 C13 (search for similar items in EconPapers)
Pages: 48 pages
Date: 2012-06-05, Revised 2012-08-24
New Economics Papers: this item is included in nep-ecm and nep-ets
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://wpa.deos.aueb.gr/docs/Unif-Edg-fin-wp.pdf Revised version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aue:wpaper:1229

Access Statistics for this paper

More papers in DEOS Working Papers from Athens University of Economics and Business Contact information at EDIRC.
Bibliographic data for series maintained by Ekaterini Glynou ().

 
Page updated 2025-03-19
Handle: RePEc:aue:wpaper:1229